# SDR DHL9971212C

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 86553283
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RIGHT WING TRAILING EDGE I/B AILERON CENTER HINGE FITTING FASTENER HOLE CORRODED.  REPLACED FITTING PER SRM 51-30-2.
